# SDR MWEA010994

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Cracked
- Location: Fwd Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR SKIN HAS A SMALL CRACK AT THE LOWER SIDE OF THE HOLD OPEN HOOK CUT OUT.  --  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER.
